# SDR VNAA20241102016

- Difficulty date: September 28, 2024
- Submitted: November 2, 2024
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15390
- Aircraft time: 19,192 hours, 17,166 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036067001F00
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS1088.20 BTW STGR 24RH AND STGR 23LH AT AFT BAGGAGE BAY COMPARTMENT (BELOW FLOOR).   FRAME FS1088.20 BTW STGR 24RH AND STGR 23LH AT AFT BAGGAGE BAY COMPARTMENT (BELOW FLOOR) WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-61-06-101-003-A02 AND WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01 AND PER CRJ900 SRM 51-42-10-001-001-A01
